A Necessary and Sufficient Condition for Hardy’s Operator in the Variable Lebesgue Space
Farman Mamedov and
Yusuf Zeren
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The variable exponent Hardy inequality , is proved assuming that the exponents , not rapidly oscilate near origin and . The main result is a necessary and sufficient condition on , generalizing known results on this inequality.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/342910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/342910.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:342910
DOI: 10.1155/2014/342910
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().